# SDR 2009FA0000777

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: General aviation
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 8,543 hours, 5,168 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL  DISCREPENCY ENROUTE.  FUEL TOTALIZER SHOWED 9700 LBS AT THE CHACKS BEFORE TAXI, DURING TAXI  FUEL DROPPED TO 9400 LBS,  AFTER TAKE-OFF FUEL SHOWS 10400 LBS AND STAYED THERE UNTIL LAND OFF 25 MIN. LATER.
